Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fever in the evening, continuing Niftran prescribed for urine infection that has subsided. Cause of fever?

I have been taking Niftran 100 mg twice a day for the last 15 days since I had urine infection . The urine report shows there is no infection now but I am continuing with Niftran 100 mg twice a day as suggested by my GP. I develop 99 degrees + fever in the evening. Morning temperature is 98 degrees. Is this the side effect of Niftran.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response

Thanks for writing to healthcare magic.
YOur urine test is normal
Could be some other cause
Why not get blood tests done to rule out any other infection
Dont worry
Wishing you great health
Have a pleasant day
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor